# SDR ASAA0852590

- Difficulty date: February 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 6,206 hours, 1,761 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START DURING RECALL GOT A "CNTL CAB ZONE TEMP" LIGHT.  FOUND CNTL CAB ZONE TRIM MOD VALVE FAULT LOGGED ON NR 1 TEMP CONTROLLER.  REPLACED CONTROL CABIN TRIM MOD VALVE.  GROUND BITE TEST OK.
